Previous |  Up |  Next


Title: O jednom úniku od spojitosti (Slovak)
Title: On an escape of continuity (English)
Author: Neubrunn, Tibor
Language: Slovak
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 33
Issue: 5
Year: 1988
Pages: 273-281
Category: math
MSC: 26A15
MSC: 26B05
MSC: 54C08
idZBL: Zbl 0656.26012
idMR: MR0980900
Date available: 2010-12-09T22:47:26Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_33-1988-5_4.pdf 1.329Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo